Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 4, Issue 1, Pages 7-16

Construction of J-variate distribution functions and applications to discrete decision models

Departamento de Estadística Pontificia, Universidad Católica de Chile Casilla 306, Santiago 22, Chile

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The construction of J-variate distribution functions, introducing dependences among J random variables and keeping fixed the J marginal distribution functions, is important in the development of theoretical and empirical statistical analysis. Here, a method for generating such distribution functions is developed. Characteristics of the resulting distribution functions are discussed. An application to discrete regression models is presented. The latter is specialized to model choice of mode od transportation by travelers.